# SDR IPXA2024012328406

- Difficulty date: January 8, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327077300
- Condition: Broken
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 251YJ IS BROKEN FABRICATED PANEL 251YJ FROM 5024N400001SS-G BATCH # 4055277 PER SREO A300-5320-40552-B
